# SDR CA100804015

- Difficulty date: July 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 4,073 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020005
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 1,427 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TAIL ROTOR GEARBOX WAS GENERATING METAL CONTAMINATION.  TAIL ROTOR GEARBOX REPLACED.
